People, Planet & Peace
The Massachusetts Affiliate of the Green Party of the United States
Loading

convention 2014 agenda

Green-Rainbow Party State Convention 2014 Agenda

 

November 15, 2015 at First Unitarian Church, Worcester, MA

 

Theme:  People Standing Up for Community & Planet

 

9:00 – 9:30 am         Registration (small chapel)

                                    Meet & greet - light breakfast available in dining hall, lower level

 

9:30 – 10:15 am      Message of Inspiration (5 min) – Unity Hall

                               Reverend Sarah Stewart (First Unitarian Church of Worcester)

 

                              Welcome, Introductions and Announcements – Unity Hall

                              Co-master of ceremonies: Joyce Palmer Fortune and Nat Fortune (2 min)

 

                              Introductions

                              Linda Lancz, Co-chair Connecticut Green Party

                              Tony Affigne and Greg Gerritt, Rhode Island Green Party

                              John Andrews, GRP Co-chair (5 min)

                              Jill Stein, GRP Co-Chair (15 min)      

                              Tribute to Scott Laugenour by Sonya Bykofsky (5 min)

 

10:15 – 10:45 am    Keynote Guest Speaker

                              John Rensenbrink, Co-founder of the U.S Green Party

                              “ The Big Tent: Rainbow A Model”

 

10:45 – 11:00 am    Nominations of Officers – Explanation of Process by

                              David Spanagel and Frank Jackson

 

11:00 – 11:15 am    Break

 

11:15 – 11:45 am    Guest Speaker

                              Jim Cutler, Local Farmer and Activist

                              “No Gas Pipeline Grass Roots Movement”

 

11:45 – 12:30        “Green values, economic justice, and capitalism” – John Andrews

 

12:30 – 1:30 pm      Lunch – Dining Hall (lower level)

                              Networking and Visit Tables

 

1:15 pm                     Nomination ballots due

 

1:30 – 2:00 pm         Party Officer Candidate – Speeches and Voting

 

2:00 – 2:30 pm         Candidate panel - Experiences on the Campaign Trail

 

2:30 – 3:00 pm                     Workshops (room locations will be announced)

  • “Elections 2015, Social Change & Responsibility” - Elie Yarden (30 min) - readings click here
  • “Keeping healthy in the fight for justice” – Jill Stein (30min)
  • Electoral Future of the GRP with Lessons Learned in 2014 –John Andrews (30 min)
  • Growing the Party:  Building Town Committees and Membership Recruitment  – Frank Jackson & Scott Laugenour (30 min)  This workshop will be repeated at 3:05 pm

3:05 – 3:35 pm        

  • “Elections 2015, Social Change & Responsibility”  part 2- Elie Yarden (30 min)
  • “From Climate March to Climate Strike” – Jill Stein (30 min)
  • Growing the Party:  Building Town Committees and Membership Recruitment – Frank Jackson & Scott Laugenour
  • Green Campaign School – Gus Steeves (30 min)

 

3:35 – 3:45 pm         Break

 

3:45 – 4:00 pm         Announcement of Election Results – Unity Hall

 

4:00 – 4:15 pm         Reports from Officers and Committee Chairs

 

4:15 – 4:25 pm         News from Local GRP Chapters

 

4:25 – 4:40 pm         Closing Remarks by Newly Elected GRP Co-chairs

 

Please visit tables in Unity Hall:

  • GRP Silent Auction – all proceeds from auction donated to GRP –

Joanna Herlihy Coordinator

  • Green-Rainbow Party table with tee shirts, bumper stickers, buttons – Mike Heichman
  • Viridian Green Energy Electrical Supplier – Deb Healy and Candi Hitchcock
  • Pearl’s Premium Ultra Low Maintenance Grass Seed – Jackson Madnick, Founder

 

SPECIAL NOTE

Another event takes place in Unity Hall at 5:00 pm.  All chairs and tables must be cleared from the floor.  We greatly appreciate help from anyone who can stay a few extra minutes to help with this task.  Thank you, GRP Convention Committee

 

Do you like this page?

Be the first to comment